# SDR USAA2014030300023

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 3,767 hours, 1,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR10910
- Condition: Low Pressure
- Location: L2 Door
- Part time: 3,794 hours, 1,615 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2L DOOR WHITE PRESS LIGHT ILLUMINATED.  SERVICED DOOR DAMPER ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  NO LEAKS DETECTED.
